Asymptotic Shapes with Free Boundaries

Publication: Research - peer-reviewJournal article

Standard

Asymptotic Shapes with Free Boundaries. / Di Francesco, Philippe; Reshetikhin, N.

In: Communications in Mathematical Physics, Vol. 309, No. 1, 01.01.2012, p. 87-121.

Publication: Research - peer-reviewJournal article

Harvard

Di Francesco, P & Reshetikhin, N 2012, 'Asymptotic Shapes with Free Boundaries' Communications in Mathematical Physics, vol 309, no. 1, pp. 87-121. DOI: 10.1007/s00220-011-1356-0

APA

Di Francesco, P., & Reshetikhin, N. (2012). Asymptotic Shapes with Free Boundaries. Communications in Mathematical Physics, 309(1), 87-121. DOI: 10.1007/s00220-011-1356-0

CBE

Di Francesco P, Reshetikhin N. 2012. Asymptotic Shapes with Free Boundaries. Communications in Mathematical Physics. 309(1):87-121. Available from: 10.1007/s00220-011-1356-0

MLA

Di Francesco, Philippe and N. Reshetikhin. "Asymptotic Shapes with Free Boundaries". Communications in Mathematical Physics. 2012, 309(1). 87-121. Available: 10.1007/s00220-011-1356-0

Vancouver

Di Francesco P, Reshetikhin N. Asymptotic Shapes with Free Boundaries. Communications in Mathematical Physics. 2012 Jan 1;309(1):87-121. Available from, DOI: 10.1007/s00220-011-1356-0

Author

Di Francesco, Philippe; Reshetikhin, N. / Asymptotic Shapes with Free Boundaries.

In: Communications in Mathematical Physics, Vol. 309, No. 1, 01.01.2012, p. 87-121.

Publication: Research - peer-reviewJournal article

Bibtex

@article{e1e643edeb744c2b89cd406238794266,
title = "Asymptotic Shapes with Free Boundaries",
author = "{Di Francesco}, Philippe and N. Reshetikhin",
note = "Copyright 2012 Elsevier B.V., All rights reserved.",
year = "2012",
month = "1",
doi = "10.1007/s00220-011-1356-0",
volume = "309",
pages = "87--121",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer",
number = "1",

}

RIS

TY - JOUR

T1 - Asymptotic Shapes with Free Boundaries

AU - Di Francesco,Philippe

AU - Reshetikhin,N.

N1 - Copyright 2012 Elsevier B.V., All rights reserved.

PY - 2012/1/1

Y1 - 2012/1/1

UR - http://www.scopus.com/inward/record.url?scp=84855192878&partnerID=8YFLogxK

U2 - 10.1007/s00220-011-1356-0

DO - 10.1007/s00220-011-1356-0

M3 - Journal article

VL - 309

SP - 87

EP - 121

JO - Communications in Mathematical Physics

T2 - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 1

ER -